# SDR UIEA2018012900140

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED, ILES 852. RT WING L/E LOWER PANEL SUPPORT BEAM.  REPAIRED THE AREA IAW SRM 57-41-13-2R-3, REV 101,  DWG 65B10729, SH 2, REV R, DWG 65B10729, SH 4, REV L, DWG 65B71057, SH 1, RED D.
